I spoke to lutron today. That would be the person, not the corporation. He was on his way to D & D. I haven't done that in more than 15 years. I don't miss it, but it might be fun to find a group. I would have to find some oldsters, I don't think I could stand playing with people who don't remember the time before the DMG and Monster Manual existed.
Lu and I have been out of touch lately. It was nice to catch up. We got to commiserate over the vicissitudes of dealing with abrasive youth. Catching up with people seems to be the theme for this week. My fellow writer Richard got in touch after some months absence. He had a litany of awful trials endured in the intervening time. I sympathize completely.
That's all I'm going to write for the moment. I have another project in process that I want to submit Monday morning.
I call the story, Wizard Implant. It's about a man who pays to have a series of cortical implants to make him a Wizard. It does, but the "scientific" version of a cybernetic Wizard isn't precisely what he expected. I plan to submit it to Swamp Biscuits and Tea. I don't know the magazine, and I'm not sure my style and theirs are a good match, but I think I can write for them.
It is truly a terrible thing — well technically it's two terrible things — to have both a vocabulary and an audio book.
The book I'm reading contains the phrase. quot;...didn't matter that everyone inside was heron-fire crazy..."
WTF is heron-fire?
Hair-on-fire crazy, not heron-fire.
Seizures are taking their toll. I've been adding them up and I think since 1998, and not counting the "vasovagal syncope" in the 80's I have had 279 seizures. If each has snipped a word, a moment, a sliver of memory, even just a minnow from the fish tank that is my brain, I am losing more than I can bear.
This new medication - the combination of viibryd and levetiracetam - distresses me tremendously. Both medicines describe weakness and dizziness as side effects. I have tried taking them separately, but both seem to have left enough of their residue in my system that even separating intake doesn't lessen the effects. I need to find a way to stop taking one. Do I surrender the sense of well-being granted by viibryd and accept the gradual chipping away of my mind by seizures? Should I protect my self from seizures at the cost of depression that dulls my thinking and stifles by writing, my cooking, my movement, my life?
I have no idea which is the greater cost. My depression is so deep that I am unable to think through this.